# SDR ASAA0480452

- Difficulty date: May 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SEA - FOUND DURING PREFLIGHT, COCKPIT OVERHEAD FLOOD LIGHT FOUND INOPERATIVE UPON TEST.  REROUTED MIS-CONNECTED FLOOR LIGHT WIRE.  LIGHT THEN OPERATED PROPERLY.  (M)
